# SDR FDEA200905291850

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3324
- Condition: Damaged
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX BS 650, LAP 26, BOTTOM ROW OF FASTENERS, 1 FASTENER HOLE HAS AN ELONGATED HOLE .270 INCH DIAMETER AT BS 650, LAP 26, (BS 646 / S26L), SKIN REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C NR 118250287DSSR08, AND MAE EA 757-5331-16-F2059, REV NEW, DATED 05/11/2009.    THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
